# SDR SWAA2019032831154

- Difficulty date: March 13, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 43,695 hours, 23,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A170718
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB BUCKLED AT BS 243.7, STR 24R.  REPAIRED WEB IAW EA.
